Algèbre des descentes et cogroupes dans les algèbres sur une opérade
Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 3, p. 407-433
@article{BSMF_1998__126_3_407_0,
     author = {Fresse, Beno\^\i t},
     title = {Alg\`ebre des descentes et cogroupes dans les alg\`ebres sur une op\'erade},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {126},
     number = {3},
     year = {1998},
     pages = {407-433},
     doi = {10.24033/bsmf.2331},
     zbl = {0940.18004},
     mrnumber = {2000c:16049},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1998__126_3_407_0}
}
Fresse, Benoît. Algèbre des descentes et cogroupes dans les algèbres sur une opérade. Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 3, pp. 407-433. doi : 10.24033/bsmf.2331. http://www.numdam.org/item/BSMF_1998__126_3_407_0/

[1] Drinfel'D (V.G.). - Quantum groups, in “Proceedings International Congress in Mathematics”, Berkeley, 1986 p. 798-820. | MR 89f:17017 | Zbl 0667.16003

[2] Fresse (B.). - Cogroups in algebras over an operad are free algebras, Comment. Math. Helv., à paraître. | Zbl 0929.16033

[3] Fresse (B.). - Lie theory of formal groups over an operad, J. Algebra, t. 202, 1998, p. 455-511. | MR 99c:14063 | Zbl 01203868

[4] Garsia (A.M.), Reutenauer (C.). - A decomposition of Solomon's descent algebra, Adv. Math., t. 77, 1989, p. 189-262. | MR 91c:20007 | Zbl 0716.20006

[5] Getzler (E.), Jones (J.D.S.). - Operads, homotopy algebra and iterated integrals for double loop spaces, prépublication, 1994.

[6] Gerstenhaber (M.), Schack (S.D.). - A Hodge-type decomposition for commutative algebra cohomology, J. Pure Appl. Algebra, t. 48, 1987, p. 229-247. | MR 88k:13011 | Zbl 0671.13007

[7] Gerstenhaber (M.), Schack (S.D.). - The shuffle bialgebra and the cohomology of commutative algebras, J. Pure Appl. Algebra, t. 70, 1991, p. 263-272. | MR 92e:13008 | Zbl 0728.13003

[8] Ginzburg (V.), Kapranov (M.M.). - Koszul duality for operads, Duke Math. J., t. 76, 1995, p. 203-272. | MR 96a:18004 | Zbl 0855.18006

[9] Loday (J.-L.). - La renaissance des opérades, in “Séminaire Bourbaki, 1994-1995”, Astérisque, t. 237, 1996, p. 47-74. | Numdam | MR 98b:18010 | Zbl 0866.18007

[10] Loday (J.-L.). - Série de Hausdorff, idempotents Euleriens et algèbres de Hopf, Expo. Math., t. 12, 1994, p. 165-178. | MR 95a:20015 | Zbl 0807.17003

[11] Loday (J.-L.). - Opérations sur l'homologie cyclique des algèbres commutatives, Invent. Math., t. 96, 1989, p. 205-230. | MR 89m:18017 | Zbl 0686.18006

[12] Loday (J.-L.). - Cyclic homology, Grundlehren der Math. Wissenschaften, Springer-Verlag, t. 301, 1992. | MR 94a:19004 | Zbl 0780.18009

[13] May (J.P.). - The geometry of iterated loop spaces, Lecture Notes in Math., Springer-Verlag, t. 271, 1972. | MR 54 #8623b | Zbl 0244.55009

[14] Milnor (J.W.), Moore (J.C.). - On the structure of Hopf algebras, Ann. Math., t. 81, 1965, p. 211-264. | MR 30 #4259 | Zbl 0163.28202

[15] Oudom (J.-M.). - Coproduct and cogroups in the category of graded dual Leibniz algebras, in “Operads : Proceedings of renaissance conferences, 1995”, Contemp. Math., t. 202, 1997, p. 115-135. | MR 98c:17003 | Zbl 0880.17002

[16] Patras (F.). - L'algèbre des descentes d'une bigèbre graduée, J. Algebra, t. 170, 1994, p. 547-566. | MR 96a:16043 | Zbl 0819.16033

[17] Patras (F.). - La décomposition en poids des algèbres de Hopf, Ann. Inst. Fourier, t. 43, 1993, p. 1067-1087. | Numdam | MR 95d:16054 | Zbl 0795.16028

[18] Patras (F.). - Construction géométrique des idempotents eulériens. Filtration des groupes de polytopes et des groupes d'homologie de Hochschild, Bull. Soc. Math. Fr., t. 119, 1991, p. 173-198. | Numdam | MR 92i:19005 | Zbl 0752.55014

[19] Quillen (D.). - Rational homotopy theory, Ann. of Math., t. 90, 1969, p. 205-295. | MR 41 #2678 | Zbl 0191.53702

[20] Reutenauer (C.). - Free Lie Algebras, London Math. Soc. Mon., Clarendon Press, t. 7, 1993. | MR 94j:17002 | Zbl 0798.17001

[21] Solomon (L.). - A decomposition of the group algebra of a finite Coxeter group, J. Algebra, t. 9, 1968, p. 220-239. | MR 38 #1191 | Zbl 0186.04503